×

zbMATH — the first resource for mathematics

On the classical solvability of the Cauchy problem for nonlinear wave equations with small initial values and the asymptotic behavior of the solutions. (Über die klassische Lösbarkeit des Cauchy-Problems für nichtlineare Wellengleichungen bei kleinen Anfangswerten und das asymptotische Verhalten der Lösungen.) (German) Zbl 0183.10601

MSC:
35L70 Second-order nonlinear hyperbolic equations
35B40 Asymptotic behavior of solutions to PDEs
PDF BibTeX XML Cite
Full Text: DOI Link EuDML
References:
[1] Browder, F. E.: On the spectral theory of elliptic differential operators I. Math. Ann.142, 22-130 (1961). · Zbl 0104.07502 · doi:10.1007/BF01343363
[2] Courant, R., Hilbert, D.: Methoden der mathematischen Physik II. Berlin: Springer 1937. · JFM 63.0449.05
[3] Hellwig, G.: Partielle Differentialgleichungen. Stuttgart: Teubner 1960. · Zbl 0093.28601
[4] Segal, I. E.: Dispersion for non-linear relativistic equations II. Ann. sci. École Norm. Sup., 4e série,1, 459-497 (1968). · Zbl 0179.42302
[5] Strauss, W. A.: Decay and asymptotics foru=F(u). J. Funct. Anal.2, 409-457 (1968). · Zbl 0182.13602 · doi:10.1016/0022-1236(68)90004-9
[6] Wahl, W. v.: Klassische Lösungen nichtlinearer Wellengleichungen im Großen. Math. Z.112, 241-279 (1969). · Zbl 0177.36602 · doi:10.1007/BF01110242
[7] Wahl, W. v.: Klassische Lösungen nichtlinearer gedämpfter Wellengleichungen im Großen. manuscripta math., erscheint demnächst. · Zbl 0198.13902
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.